Volume 10, issue 1 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Equivariant $\mathit{sl}(n)$–link homology

Daniel Krasner

Algebraic & Geometric Topology 10 (2010) 1–32
Abstract

For every positive integer n we construct a bigraded homology theory for links, such that the corresponding invariant of the unknot is closely related to the U(n)–equivariant cohomology ring of n1; our construction specializes to the Khovanov–Rozansky sln–homology. We are motivated by the “universal” rank two Frobenius extension studied by M Khovanov for sl2–homology.

Keywords
link homology, categorification, quantum link invariants
Mathematical Subject Classification 2000
Primary: 17B99
Secondary: 57M27
References
Publication
Received: 19 May 2008
Accepted: 30 September 2009
Published: 2 January 2010
Authors
Daniel Krasner
Department of Mathematics
Columbia University
2990 Broadway
New York NY 10027
USA
http://math.columbia.edu/~dkrasner/